Intermediate asymptotics of the porous medium equation with sign changes

Josephus Hulshof, John R. King, Mark Bowen

Research output: Contribution to journalArticle

9 Citations (Scopus)

Abstract

We study the porous medium equation with sign changes and examine the way sign changes disappear. We give a formal classification of self-similar and non-self-similar scenarios for their disappearance, for N >1, restricting attention to the radial case. The results we present on the classification of similarity solutions are rigorous except where indicated otherwise.

Original languageEnglish
Pages (from-to)1115-1152
Number of pages38
JournalAdvances in Differential Equations
Volume6
Issue number9
Publication statusPublished - 2001 Dec 1

ASJC Scopus subject areas

  • Analysis
  • Applied Mathematics

Fingerprint Dive into the research topics of 'Intermediate asymptotics of the porous medium equation with sign changes'. Together they form a unique fingerprint.

  • Cite this